MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MOTO PARTIAL KNEE ANATOMICAL FEMORAL COMPONENT CEMENTED S5 LM

MEDACTA INTERNATIONAL SA MOTO PARTIAL KNEE ANATOMICAL FEMORAL COMPONENT CEMENTED S5 LM
Model Number 02.18.005LM
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 03/09/2022
Type of Reportable Event Serious Injury
Event or Problem Description
At 3 months and a half after the primary, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and revised the femur and poly.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 21 march 2022.Lot 2105460: 48 items manufactured and released on 26-may-2021.Expiration date: 2026-05-09.No anomalies found related to the problem.To date, 30 items of the same lot have been sold without any similar reported event.Additional item involved in the event, batch review performed on 21 march 2022.Moto partial knee 02.18.If6.08.Lm tibial insert fix s6 lm - 8mm (k162084) lot.2009914 lot 2009914: 20 items manufactured and released on 25-nov-2020.Expiration date: 2025-11-04.No anomalies found related to the problem.To date, 6 items of the same lot have been sold without any similar reported event.

Brand Name
MOTO PARTIAL KNEE ANATOMICAL FEMORAL COMPONENT CEMENTED S5 LM
Common Device Name
PARTIAL KNEE ANATOMICAL FEMORAL
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
CH  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key14014699
Report Number3005180920-2022-00237
Device Sequence Number12334239
Product Code HSX
UDI-Device Identifier07630030895616
UDI-Public07630030895616
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K162084
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/09/2026
Device Model Number02.18.005LM
Device Catalogue Number02.18.005LM
Device Lot Number2105460
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/09/2022
Initial Report FDA Received Date04/05/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/26/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale